# SDR 04FDEA03088

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE STA XOS=772, ON PREVIOUS METAL FILLER REPAIR FOUND EXISTING BLENDOUT EXCEEDED SRM 57-10-00, VOLUME 1, FIGURE 32 SHEET.  NR 2 LIMITS.  BLENDOUT DIMENSION:  LENGTH=1.5 INCH, WIDTH= 1.25 INCH, DEPTH=0.0052   INCH; ORIGINAL THICKNESS= 0.312 INCH, REMAINING=0.262 INCH. L/H WING, TAPERED UPPER CENTER, OUTER SKIN PANEL SURFACE LOCATED AT STA   XROS= 772, FRONT SPAR LINE - EXISTING BLENDOUT REPAIR CARRIED OUT PER SRM 57-10-00, VOLUME 1, FIGURE 32 SHEET 2 AND 9.  COMPLIED WITH FEDEX EA 1-5720-77972, WINGS - LT HAND TAPERED UPPER / CENTER OUTER SKIN PANEL - REWORK
